0
Research Papers

A Practical Approach to Fractional Stochastic Dynamics

[+] Author and Article Information
Tran Hung Thao

Institute of Mathematics,
Vietnam Academy of Science and Technology,
No 18 Hoang Quoc Viet Road,
Nghia Do,
Cau Giay Hanoi 10307, Vietnam
e-mail: thaoth2001@yahoo.com

The generalization of Theorem 1.1 and the Corollary 1.1 are from Dung, N.T., “Class of Fractional Stochastic Differential Equations”, Vietnam J. Math., 36(3), pp. 271–279.

Contributed by the Design Engineering Division of ASME for publication in the Journal of Computational and Nonlinear Dynamics. Manuscript received August 8, 2012; final manuscript received December 16, 2012; published online June 20, 2013. Assoc. Editor: J. A. Tenreiro Machado.

J. Comput. Nonlinear Dynam 8(3), 031015 (Jul 20, 2013) (6 pages) Paper No: CND-12-1123; doi: 10.1115/1.4023354 History: Received August 08, 2012; Revised December 16, 2012

In this note we present some results on stochastic dynamics with respect to a fractional Brownian motion from a L2-approximation approach. A new and simple definition of fractional stochastic integral is introduced and a theorem of existence and uniqueness for fractional stochastic differential equations is established.

Copyright © 2013 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Related

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In